PMO OpenIR  > 期刊(老文献)
猎户流星群星等分布因于γ的测定
冯占良
1992
Source Publication紫金山天文台台刊
VolumeVol.11Issue:0Pages:92-96
Subject Area天文和天体物理
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/10527
Collection期刊(老文献)
Recommended Citation
GB/T 7714
冯占良. 猎户流星群星等分布因于γ的测定[J]. 紫金山天文台台刊,1992,Vol.11(0):92-96.
APA 冯占良.(1992).猎户流星群星等分布因于γ的测定.紫金山天文台台刊,Vol.11(0),92-96.
MLA 冯占良."猎户流星群星等分布因于γ的测定".紫金山天文台台刊 Vol.11.0(1992):92-96.
Files in This Item:
File Name/Size DocType Version Access License
1992058猎户流星群等分布因子r的测(218KB) 开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯占良]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯占良]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯占良]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1992058猎户流星群等分布因子r的测定.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.